# SDR ASOA2015040712552

- Difficulty date: March 13, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,467 hours, 10,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 COCKPIT FLOOR PANEL SUPPORT ANGLE ASSY CORRODED.  REMOVED FS280 COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001.  INSTALLED NEW FS280 COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001.  LOCATED, DRILLED,AND INSTALLED LIGHT BRACKET ASSY IAW SRM 51-42-06-001-001.
